# SDR MWEA96044

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 52102122
- Condition: Deployed
- Location: Flt Compt
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS, UPON LANDING IN MKE THE F/O'S ESCAPE ROPE DEPLOYED AND UNRAVELED.  MAINTENANCE RESECURED ESCAPE ROPE.
